A new PDE approach to the large time asymptotics of solutions of Hamilton–Jacobi equations

Guy Barles, Hitoshi Ishii*, Hiroyoshi Mitake

*この研究の対応する著者

    研究成果: Article査読

    10 被引用数 (Scopus)

    抄録

    We introduce a new PDE approach to establishing the large time asymptotic behavior of solutions of Hamilton–Jacobi equations, which modifies and simplifies the previous ones (Barles et al. in Arch Ration Mech Anal 204(2):515–558, 2012; Barles and Souganidis in SIAM J Math Anal 31(4):925–939, 2000), under a refined “strict convexity” assumption on the Hamiltonians. Not only such “strict convexity” conditions generalize the corresponding requirements on the Hamiltonians in Barles and Souganidis (SIAM J Math Anal 31(4):925–939, 2000), but also one of the most refined our conditions covers the situation studied in Namah and Roquejoffre (Commun Partial Differ Equ 24(5–6):883–893, 1999).

    本文言語English
    ページ(範囲)363-388
    ページ数26
    ジャーナルBulletin of Mathematical Sciences
    3
    3
    DOI
    出版ステータスPublished - 2013 1 1

    ASJC Scopus subject areas

    • 数学 (全般)

    フィンガープリント

    「A new PDE approach to the large time asymptotics of solutions of Hamilton–Jacobi equations」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

    引用スタイル